# SDR AWXA9900177

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bolt
- Condition: Failed
- Location: Nlg Door Act
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO LT NLG DOOR NOT RETRACTING.  CREW SELECTED GEAR DOWN, THEN FELT VIBRATION IN NLG AREA.  CREW RETURNED TO PHL (SINK RATE GOOD -- NO OVERWEIGHT LANDING).  MAINTENANCE FOUND THE ATTACH BOLT FOR NLG DOOR ACTUATING CYLINDER BROKEN AND FOUND A BUSHING MISSING ON THE BOLT SIDE OF ATTACH POINT.  FOUND NOSE LANDING GEAR DOOR ACTUATOR ROD BOLT FAILED.  INSTALLED  NEW BOLT AND HARDWARE IAW MM32-31-16-401.  FUNCTIONAL TEST OF DOORS NORMAL AND NO FAULTS NOTED.
